MathSciNet Relay Station
MathSciNet bibliographic data
MR1358493 (97d:05277) 05E05 (16W30)
Malvenuto, Clauda; Reutenauer, Christophe Duality between quasi-symmetric functions and the Solomon descent algebra. J. Algebra 177 (1995), no. 3, 967–982.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement